MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR CR LT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR CR LT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-105
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Issue with the packaging: they couldn't properly open it and take out the implant.Implant didn't come into contact with patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was received with evidence suggesting difficulty at opening, investigation of the returned device can confirm the reported allegation.However with the information provided we cannot confirm that the device was received damaged.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: there was 2 non conformances recorded on lot number 9825376 that was related to process controls and did not impact on the overall product.Device history review: there was 2 non conformances recorded on lot number 9825376 that was related to process controls and did not impact on the overall product.Corrected: e4, h3.Updated: h6 (medical device problem code): difficult to open or remove packaging material (a020501) captures difficult to open and protective components difficult to remove from device.

Brand Name
ATTUNE FEM POR CR LT SZ 5
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13291468
Report Number1818910-2022-01198
Device Sequence Number17280073
Product Code MBH
UDI-Device Identifier10603295041344
UDI-Public10603295041344
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-01-105
Device Catalogue Number150401105
Device Lot Number9825376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer03/14/2022
07/11/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/15/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown